# SDR ABXA2022061267

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767
- Aircraft serial: 22227
- Aircraft time: 90,498 hours, 41,150 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD EQUIP OVERHEAT IN AUTO AND STANDBY DURING TAXI, AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE TROUBLE SHOT AND REMOVED ELECTRICAL POWER FROM AIRCRAFT. RAN FIM 21-58-00 (SPECIAL FREIGHTER SUPPLEMENT). FWD SUPPLY FAN OPERATING NORMALLY IN "AUTO" MODE WITH ELEC POWER. SYSTEM OPERATES NORMALLY. AIRCRAFT RETURNED TO SERVICE.
